# SDR SWAA012379

- Difficulty date: August 22, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 9,492 hours, 5,810 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: 654516618
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, RH ELEVATOR TAB FAILED FREE PLAY CHECK.                              R&R ELEVATOR TAB CONTROL ROD END & # 1 HINGE BUSHING PER MM.
